# SDR IXXA20120808020O

- Difficulty date: August 8, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 76,485 hours, 36,128 cycles
- Engine: Ge CF680A2
- System (JASC): 7933 · Engine Oil Temperature
- Part: Sensor
- Part number: 1122507
- Part serial: 00292
- Condition: Failed
- Location: Right Engine
- Part time: 3,782 hours, 1,649 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

RIGHT ENGINE OIL TEMP HIGH, 185-200 DEGREES, OIL PRESSURE NORMAL AT 60.  ENGINE WAS SHUTDOWN.  PERFORMED FIM PROCEDURE 79-34 FAULT TREE 804 BLOCK 1.  R & R OIL TEMP BULB IAW MM 79-34-01. CLEANED & RESECURED BACKSHELL. OPS AND LEAK CHECKED GOOD ON ENGINE RUN.  NO DEFECTS NOTED.
